×

zbMATH — the first resource for mathematics

Applications à puissance nucleaire et applications de Hilbert-Schmidt dans les espaces de Banach. (French) Zbl 0185.38001

PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] N. DUNFORD et J. T. SCHWARTZ , Linear operators , Part II, Interscience Publishers, 1964 . Zbl 0128.34803 · Zbl 0128.34803
[2] I. FREDHOLM , Sur une classe d’équations fonctionnelles (Acta Mathematica, vol. 27, 1903 , p. 365-390). JFM 34.0422.02 · JFM 34.0422.02
[3] A. GROTHENDIECK , Thèse, Memoirs of the American Mathematical Society , 1955 .
[4] A. GROTHENDIECK , Résumé de la théorie métrique des produits tensoriels topologiques (Bol. Soc. Math. Sao Paulo, vol. 8, 1956 , p. 1-79). MR 20 #1194 | Zbl 0074.32303 · Zbl 0074.32303
[5] A. GROTHENDIECK , Sur certaines classes de suites dans les espaces de Banach et le théorème de Dvoretzky-Rogers (Bol. Soc. Math. Sao Paulo, vol. 8, 1956 ). MR 20 #1195
[6] A. GROTHENDIECK , La théorie de Fredholm (Bull. Soc. math. France, t. 84, 1956 , p. 319-384). Numdam | MR 19,558d | Zbl 0073.10101 · Zbl 0073.10101
[7] T. LEZANSKY , The Fredholm theory of linear equations in Banach Spaces (Studia Mathematica, vol. 13, 1953 , p. 244-276). Article | MR 15,535e | Zbl 0052.12603 · Zbl 0052.12603
[8] POINCARÉ , Remarques diverses sur l’équation de Fredholm (Acta Mathematica, vol. 33, 1910 , p. 57-86). JFM 40.0398.01 · JFM 40.0398.01
[9] A. RUSTON , On the Fredholm theory of integral equations for operators belonging to the trace class of a general Banach Space (Proc. London Math. Soc., vol. 2, n^\circ 53, 1951 , p. 109-124). MR 13,138c | Zbl 0054.04906 · Zbl 0054.04906
[10] R. SCHATTEN , A theory of Cross spaces , Princeton University Press, 1950 . MR 12,186e | Zbl 0041.43502 · Zbl 0041.43502
[11] R. SIKORSKY , Determinant theory of Banach spaces (Colloquium Mathematicum, vol. VIII, fasc. 2, 1961 , p. 141-197). Article | MR 25 #1454 | Zbl 0103.33202 · Zbl 0103.33202
[12] F. SMITHIES , The Fredholm theory of integral equations (Duke Math. J., vol. 8, 1941 , p. 107-130). Article | MR 3,47f | Zbl 0025.06003 | JFM 67.0376.02 · Zbl 0025.06003
[13] A. ZYGMUND , Trigonometrical Series , Cambridge University Press, t. I, 1959 . Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.